MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (5 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (5 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE
Model Number 2361-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Vomiting (2144)
Date of Event 11/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2 - date of birth: the subject's birth year was reported as 1944.D3 & g1: (b)(4).
 
Event or Problem Description
The subject was enrolled in the immuwhy investigator-initiated study (iis) with patient identifier (b)(6).It was reported that the subject experienced esophageal varices hemorrhage.The subject was hospitalized, and intervention was performed as a result.On (b)(6) 2023, the subject was treated with 5 gbq of therasphere y-90 glass microspheres.On (b)(6) 2023, the subject was admitted to hospital for esophageal varices hemorrhage with secondary symptom hematemesis.To treat the event, rubber band ligation was placed.The event was considered to be ongoing.
 
Additional Manufacturer Narrative
A2 - date of birth: the subject's birth year was reported as 1944.D3 & g1 - manufacturer address 1: chapman house, farnham bus park.D3 & g1 - manufacturer zip/postal code: gu9 8ql.E1 initial reporter phone: (b)(6).
 
Event or Problem Description
Immuwhy pat 015-004.It was reported that the subject experienced esophageal varices hemorrhage.The subject was hospitalized, and intervention was performed as a result.On (b)(6) 2023, the subject was treated with 5 gbq of therasphere y-90 glass microspheres.On (b)(6) 2023, the subject was admitted to hospital for esophageal varices hemorrhage with secondary symptom hematemesis.To treat the event, rubber band ligation was placed.The event was considered to be ongoing.It was further reported that the event was considered resolved on (b)(6) 2023.

Brand Name
THERASPHERE Y-90 (5 GBQ) CE MARK
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
weydon lane, farnham
surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK (TS)
weydon lane, farnham
surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18163970
Report Number2124215-2023-64134
Device Sequence Number15079022
Product Code NAW
UDI-Device Identifier05060116920291
UDI-Public05060116920291
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-02
Device Catalogue Number2361-02
Device Lot Number2399355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight72 KG